# SDR DHL2002803501

- Difficulty date: September 26, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Dented
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON TRAILING EDGE,  SHOWS 3 DENTS (1/2 IN) BETWEEN XRS 624.000 AND XRS 693.000.   REMOVED DAMAGED O/B AILERON T/E PER SRM 51-1-21 PG 1.FABRICATED NEW T/E (2024T3AL 0.030) PER SRM 57-8-1 PG 8.CLEANED TERATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW T/E PER SRM 51-1-21 PG 1-3.
